# SDR ASAA2013072195654

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 23,847 hours, 7,303 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: CA01962B
- Condition: Inoperative
- Location: Nr2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL FILTER BYPASS LIGHT ILLUMINATED ON DEPARTURE.  LIGHT WENT OUT AFTER WE LEVELED OFF AT 10000 FEET.  ACFT GROUNDED. COMPLIED WITH ALL MX PROCEDURES.  FUEL FILTER REPLACED.  REVIEWED NR 2 ENGINE FAULTS.  NO FAULTS FOUND.  SPOKE TO INBOUND CREW.  LIGHT REMAINED OFF.  NO HISTORY LAST 90 DAYS.  TEST GOOD IAW SUBTASK 73-34-01-840-004-F00.  FILTER CHANGE CORRECTED FAULT.
